# SDR ASAA2019102853134

- Difficulty date: October 25, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 45,783 hours, 13,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200048401
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT SIGN MISSING R2 DOOR. GROUNDED - YES. REMOVED AND REPLACED EXIT SIGN AT R2 DOOR AS REQUIRED. OPS NORMAL, NO OTHER DEFECTS FOUND AT THIS TIME. GOOD FOR SERVICE. REF AMM 11-31-01.
